# SDR 2005FA0000290

- Difficulty date: November 9, 2004
- Submitted: March 11, 2005
- Operation: General aviation
- Aircraft: N100RU
- Make and model: Beech C90A
- Aircraft serial: LJ1433
- Engine: Pwa PT6*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Heated Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT ELEMENT INOPERATIVE, DUE TO BROKEN WIRE AT TIP OF VENT TUBE WHERE IT IS GROUNDED.  IT IS CAULED BY IMPROPER PROTECTIVE COATING ON THE WIRE.  THE COATING WEARS OFF AND OPENS THE WIRE FROM GROUND. (K)
